# SDR ASAA9780145

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2565 · Escape Slide
- Part: Inflation Bottle
- Part number: D37013115
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - PRIOR TO DEPARTURE OF FLIGHT 383, CREW REPORTED, THE L1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
